# SDR SIMA20120301011

- Difficulty date: March 1, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 25,719 hours, 22,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE LEFT STRIP ASSEMBLY CRACKED AND WIRES BROKEN FOR LIGHT STRIP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW NR 1 LEFT LIGHT STRIP ASSEMBLY IAW EMB AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
